홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2006 / vol.9 / no.2)
Uniform decay for the Kirchhoff plate equations with nonlinear dissipation
Jum-Ran Kang
Pages. 21-25     



1. Introduction 2. Existence and regularity



Kirchhoff plate equation, Exponential decay, Galerkin approximation, dissipation



35L70, 35L85, 65M60